MathSciNet Relay Station
MathSciNet bibliographic data
MR2101233 (2006a:57009) 57M25
Shibuya, Tetsuo; Yasuhara, Akira Self $C\sb k$-move, quasi self $C\sb k$-move and the Conway potential function for links. J. Knot Theory Ramifications 13 (2004), no. 7, 877–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement